American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J26) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Qingtao Chen and Fei Han. Mod 3 congruence and twisted signature of 24 dimensional string manifolds. Trans. Amer. Math. Soc. 367 (2015) 2959-2977.
Abstract, references, and article information   
View Article: PDF

[2] Bo Liu and Jianqing Yu. Rigidity and vanishing theorems on ${\mathbb{Z}}/k$ Spin$^c$ manifolds. Trans. Amer. Math. Soc. 367 (2015) 1381-1420.
Abstract, references, and article information   
View Article: PDF

[3] Qingtao Chen and Fei Han. Modular invariance and twisted cancellations of characteristic numbers. Trans. Amer. Math. Soc. 361 (2009) 1463-1493. MR 2457406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1